# SDR REXA2016111202237

- Difficulty date: November 12, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 22,038 hours, 14,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR FWD OVERWING EMERGENCY LIGHT HAS A WIRE PULLED OUT OF A CONNECTOR.  REPAIRED CONNECTOR IAW ESPM 20-16-00 AND AMM 33-51-15-400-801-A08.  OPERATIONAL CHECKED GOOD IAW AMM 33-51-15-710-801-A01.
